Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 4, Pages 399-419
http://dx.doi.org/10.1155/S104895330100034X

The MX/G/1 queue with queue length dependent service times

1Korea University, Department of Mathematics, A nam-dong Sungbuk-gu, Seoul 136- 701, Korea
2Mokpo National University, Department of Mathematics, Muan-gu, Chonnam 534- 729, Korea
3Changwon National University, Department of Statistics, 9 Sarimdong, Changwon 641-773, Korea
4University of Adelaide, Department of Applied Mathematics, Adelaide 5005, SA, Australia

Received 1 January 1999; Revised 1 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bong Dae Choi, Yeong Cheol Kim, Yang Woo Shin, and Charles E. M. Pearce, “The queue with queue length dependent service times,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 399-419, 2001. doi:10.1155/S104895330100034X